# SDR CHQA201000063

- Difficulty date: March 27, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N573RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145837
- Aircraft time: 13,514 hours, 11,810 cycles
- Engine: Allsn AE3007A
- Engine time: 21,587 hours, 18,583 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT AFT FLOOR PROXIMITY LIGHT STRIP WAS FOUND TO HAVE A BROKEN CONNECTION.  THE LEFT AFT FLOOR PROXIMITY LIGHT CONNECTOR WAS RECONNECTED IAW EMB SWPM 20-21-00, NO FURTHER DEFECTS NOTED.
